zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes. (English) Zbl 1063.34044
The authors present a two-dimensional differential system modeling a predator-prey food chain, and based on a modified version of the Leslie-Gower scheme and on the Holling-type II scheme. The main result is given in terms of boundedness of solutions, existence of an attracting set and global stability of the coexisting interior equilibrium.

34D23Global stability of ODE
92D25Population dynamics (general)
34C11Qualitative theory of solutions of ODE: growth, boundedness
Full Text: DOI
[1] Letellier, C.; Aziz-Alaoui, M. A.: Analysis of the dynamics of a realistic ecological model. Chaos solitons and fractals 13, No. 1, 95-107 (2002) · Zbl 0977.92029
[2] Letellier, C.; AguirrĂ©, L.; Maquet, J.; Aziz-Alaoui, M. A.: Should all the species of a food chain be counted to investigate the global dynamics. Chaos solitons and fractals 13, No. 5, 1099-1113 (2002) · Zbl 1004.92039
[3] Upadhyay, R. K.; Rai, V.: Why chaos is rarely observed in natural populations. Chaos solitons and fractals 8, No. 12, 1933-1939 (1977)
[4] Aziz-Alaoui, M. A.: Study of a Leslie-gower-type tritrophic population. Chaos sol. And fractals 14, No. 8, 1275-1293 (2002) · Zbl 1031.92027
[5] Korobeinikov, A.: A Lyapunov function for Leslie-gower predator-prey models. Appl. math. Lett. 14, No. 6, 697-699 (2001) · Zbl 0999.92036
[6] Hanski, I. L.; Hansson, L.; Henttonen, H.: Specialist predators, generalist predators and the microtine rodent cycle. J. animal ecology 60, 353-367 (1991)
[7] Leslie, P. H.: Some further notes on the use of matrices in population mathematics. Biometrica 35, 213-245 (1948) · Zbl 0034.23303
[8] Leslie, P. H.; Gower, J. C.: The properties of a stochastic model for the predator-prey type of interaction between two species. Biometrica 47, 219-234 (1960) · Zbl 0103.12502
[9] Pielou, E. C.: An introduction to mathematical ecology. (1969) · Zbl 0259.92001